# SDR FDEA201102210658

- Difficulty date: February 21, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Pan
- Part number: 313N5042
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 STRUT AFT FAIRING LOWER SURFACE INBD SIDE HAS PUNCTURE AT PP STA 260.48. PUNCTURED SKIN ON NR 1 STRUT AFT FAIRING REPAIRED IAW EA F-5480-146402 (LT PYLON   AFT FAIRING PAN GOUGE REPAIR).  REPAIR IS CLASSIFIED AS MINOR.
